MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551NAB
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 09/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer reported via phone call that they experienced hypoglycemia.Customer¿s blood glucose level was 48 mg/dl at the time of incident and took juice, sweets to bring blood glucose back.Customer also reported that the insulin pump had no delivery alarm during manual prime.Trouble shooting was performed for no delivery alarm and issue was resolved by changing complete set.Customer did not want to trouble shoot hypoglycemia as they know cause of hypoglycemia.The insulin pump will not be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-551NAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9114642
Report Number2032227-2019-68207
Device Sequence Number19407784
Product Code OZO
UDI-Device Identifier00643169404250
UDI-Public(01)00643169404250
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-551NAB
Device Catalogue NumberMMT-551NAB
Device Lot NumberA3551NABJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2019
Initial Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient Weight136